# SDR BJNA031101

- Difficulty date: November 9, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK THE EMERGENCY EXIT LIGHTS AT DOOR R-2, AND L2 DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE R-2, AND L2 EMERGENCY BATTERY PACK IAW BOEING MM 33-51-01, LIGHTS NOW ILLUMINATE.  (M)
